# SDR DALA2025041702998

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0913302) FLOOR BEAM AT STA.344 HAS SPOTS OF CORROSION. ACCOMPLISHED REPAIR AT MAIN CABIN FLOOR BEAM STA 344 FROM BL0 TO LBL 8 IAW B 737 SRM 53-10-51 REPAIR 8.
